MAUDE Adverse Event Report: SYNTHES GMBH STARDRIVE SCREWDRIVER/T25 SELF RETAINING/319MM

SYNTHES GMBH STARDRIVE SCREWDRIVER/T25 SELF RETAINING/319MM
Catalog Number 03.010.518
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent surgery with tfna implants.During surgery, after inserting the first locking screw distally, the blood attached to the screwdriver was wiped with gauze, and a small metal fragment adhered to the gauze.The details of the procedure were as follows.Once the locking screw was inserted, the surgeon confirmed the insertion status by the image intensifier and tapped the screwdriver lightly with a hammer to connect it to the locking screw for further tightening of the locking screw.The surgeon commented that it was unlikely that a drill bit and the nail interfered because the surgeon drilled at the center of the screw hole of the nail precisely, although drilling was performed manually.In addition, the surgeon commented that the head of the locking screw had a debris like material on it.The surgeon confirmed that there were no metal fragments left in the patient¿s body by the image intensifier and x-ray.The surgery was completed successfully with no surgical delay.No further information is available.This report involves one stardrive screwdriver/t25 self retaining/319mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D10: date of concomitant therapy is (b)(6) 2022.H4, h6: part: 03.010.518, lot: 9642347, manufacturing site: werk hagendorf, release to warehouse date: 23 october 2015, expiration date: n/a, supplier: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCREWDRIVER/T25 SELF RETAINING/319MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15369333
Report Number8030965-2022-06450
Device Sequence Number16581994
Product Code HXX
UDI-Device Identifier07611819499140
UDI-Public07611819499140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.518
Device Lot Number9642347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR 5 L30 F/NAILS TAN LIGHT GREEN
Patient SexUnknown